Alert archive / Nebraska / Flash Flood Warnings in 2015

Flash Flood Warning 16, NWS Cheyenne, WY

July 5, 2015Scotts Bluff County, Nebraska

NWS Cheyenne, WY issued this flash flood warning at Jul 5, 2015, 5:16 PM MDT for Scotts Bluff County, Nebraska. It was in force for 5 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2015, 5:16 PM MDT (23:16 UTC)
Expired
Jul 5, 2015, 10:15 PM MDT
In force
5 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 114 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 5:25 PM MDTFLASH FLOOD6 W Scottsbluff, NELAW ENFORCEMENT REPORTING COUNTY ROAD 13 WEST OF SCOTTSBLUFF FLOODED WITH 2 TO 3 FEET OF WATER. SEVERAL OTHER ROADS NEAR MITCHELL AND GERING CANAL FLOODED.
Jul 5, 5:35 PM MDTFLASH FLOOD5 W Scottsbluff, NEHIGHWAY 92 FLOODED IN TWO LOCATIONS WITH SWIFT RUNIING WATER 6 TO 8 INCHES DEEP.
Jul 5, 6:30 PM MDTFLASH FLOOD7 W Scottsbluff, NECOUNTY ROAD L BETWEEN COUNTY ROAD 16 AND RIFLE SITE ROAD FLOODED WITH FAST MOVING WATER. RECEIVED VIA TWITTER.
Jul 5, 7:23 PM MDTFLASH FLOOD2 S Mitchell, NEREPORT RECEIVED VIA TWITTER. FLOODED ROADS JUST SOUTH OF MITCHELL. FAST MOVING WATER OVER ROADS.
Jul 5, 8:30 PM MDTFLASH FLOOD2 S Mitchell, NESOUTH MITCHELL ROAD CLOSED FROM JUST SOUTH OF MITCHELL TO HIGHWAY 92 DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.3 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2512 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

026 
WGUS55 KCYS 052316
FFWCYS
NEC157-060215-
/O.NEW.KCYS.FF.W.0016.150705T2316Z-150706T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
516 PM MDT SUN JUL 5 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 815 PM MDT
    
* AT 515 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE 
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SCOTTSBLUFF...GERING...MITCHELL...MORRILL...LYMAN...SCOTTS BLUFF
  NATIONAL MONUMENT...STEGALL AND HUBBARD HILL.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4200 10369 4170 10368 4170 10405 4199 10405

$$

RUBIN
2 follow-up statements
164 
WGUS55 KCYS 060136
FFWCYS
NEC157-060415-
/O.EXT.KCYS.FF.W.0016.000000T0000Z-150706T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
736 PM MDT SUN JUL 5 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  WESTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1015 PM MDT

* AT 734 PM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
  ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY 
  FALLEN. FLASH FLOODING IS ALREADY OCCURRING. ROADS JUST SOUTH OF 
  MITCHELL WERE FLOODED.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SCOTTSBLUFF...GERING...MITCHELL...MORRILL...LYMAN...SCOTTS BLUFF
  NATIONAL MONUMENT...STEGALL AND HUBBARD HILL.

ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE QUARTER OF AN INCH PER 
HOUR ARE POSSIBLE IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4200 10369 4170 10368 4170 10405 4199 10405

$$

RUBIN
849 
WGUS75 KCYS 060411
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1011 PM MDT SUN JUL 5 2015

NEC157-060421-
/O.EXP.KCYS.FF.W.0016.000000T0000Z-150706T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTTS BLUFF NE-
1011 PM MDT SUN JUL 5 2015

...THE FLASH FLOOD WARNING FOR WESTERN SCOTTS BLUFF COUNTY WILL
EXPIRE AT 1015 PM MDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 4200 10369 4170 10368 4170 10405 4199 10405

$$

RUBIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 4:36 PM MDT, 40 minutes earlier.

Area forecast discussion, Jul 5, 4:36 PM MDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
436 PM MDT SUN JUL 5 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 436 PM MDT SUN JUL 5 2015

CONVECTION HAS REALLY INCREASED THROUGH THE EARLY AFTN OVER
ALBANY/LARAMIE COUNTIES AND PORTIONS OF THE SOUTHERN PANHANDLE.
THIS DEVELOPMENT IS OCCURRING IN ADVANCE OF A WEAK SHORTWAVE LOCATED
OVER WESTERN COLORADO/WYOMING.  THE STORMS OVER LARAMIE COUNTY HAVE
BEEN HEAVY RAIN PRODUCERS WITH A FEW LOCATIONS SHOWING RADAR DERIVED
AMOUNTS OF ONE TO THREE INCHES.  PLENTIFUL MONSOONAL MOISTURE IS
MOVING NORTHEASTWARD INTO THE CWA WITH PW VALUES ABOVE 1.25 INCHES
ACROSS THE PLAINS.  IT APPEARS THAT THE RAIN IS BECOMING MORE
STRATIFORM THOUGH OVER SOUTHEAST WYOMING BEHIND THE COLD FRONT WHICH
SHOULD REDUCE THE HEAVY RAIN/FLASH FLOOD THREAT THROUGH THE
REMAINDER OF THE EVENING.  THE POTENTIAL EXISTS FOR STRONG TO SVR
STORMS TO DEVELOP OVER MAINLY THE FAR PANHANDLE THROUGH THIS
EVENING. SPC MESOANALYSIS SHOWS GOOD INSTABILITY (MLCAPES OF 2000-
2500 J/KG) IN NORTHERN SIOUX AND DAWES COUNTIES WITH BULK SHEAR OF
30 KTS.  THERE IS LESS INSTABILITY TO THE SOUTH ALONG INTERSTATE 80.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM FOR ZONES ALONG
THE EASTERN CWA BORDER IN THE PANHANDLE.  SHORTWAVE TROUGH WILL PASS
EASTWARD INTO WESTERN NEBRASKA BY LATER TONIGHT WITH THE FRONT
PASSING OVER THE ENTIRE CWA.  WILL KEEP 50-70 PERCENT POPS GOING
THROUGH MUCH OF THE NIGHT...BUT AGAIN THE RAIN SHOULD BE MORE
STRATIFORM IN NATURE.

MUCH COOLER ON MONDAY IN THE POST FRONTAL AIRMASS.  SCATTERED
SHOWERS COULD CONTINUE INTO MID MORNING ACROSS SOUTHEAST WY BEFORE
TAPERING OFF.  INSTABILITY WILL BE MUCH LESS THAN PREVIOUS DAYS WITH
THE BEST CHANCE OF THUNDER CONFINED TO AREAS ALONG AND WEST OF THE
LARAMIE RANGE.  CONVECTION BECOMES MORE WIDESPREAD ONCE AGAIN ON
TUES ESPECIALLY OVER SOUTHEAST WYOMING.  CAPE DOES INCREASE TO
AROUND 1000 J/KG ALONG THE LARAMIE RANGE BY THE AFTN BUT DROPS OFF
QUICKLY ACROSS THE PLAINS. GET SOME WARMING ON TUES...HOWEVER TEMPS
WILL STILL BE ABOUT 10 DEGREES BELOW NORMAL.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 436 PM MDT SUN JUL 5 2015

UNSETTLED AND WARMER CONDITIONS WILL CONTINUE THROUGH THE END OF
THE WEEK AS MOIST SOUTHWEST FLOW REMAINS OVER THE FORECAST AREA.
TEMPERATURES WILL WARM FROM THE 60S AND 70S ON WEDNESDAY BACK INTO
THE UPPER 70S TO LOW 90S FROM WEST TO EAST BY FRIDAY. A FEW PIECES
OF ENERGY WILL MOVE OVERHEAD ON WEDNESDAY...AND WITH PLENTIFUL
MOISTURE IN PLACE THROUGH THE ATMOSPHERIC COLUMN COMBINING WILL
DECENT LLVL UPSLOPE FLOW...SHOULD SEE A GOOD CHANCE FOR SHOWERS
AND THUNDERSTORMS THROUGH THE DAY. DEEP LAYER SHEAR CONTINUES TO
LOOK FAVORABLE FOR A FEW STRONGER STORMS ON WEDNESDAY
AFTERNOON/EVENING SO WILL KEEP MENTION FOR THAT POSSIBILITY IN THE
FORECAST. THURSDAY WILL BE QUITE SIMILAR...HOWEVER INCREASING
TEMPERATURES ALOFT WILL DIMINISH COVERAGE FOR SHOWERS AND
THUNDERSTORMS A BIT WITH THE BEST CHANCE EXPECTED OVER THE
MOUNTAINS. CHANCES FOR STRONG STORMS WILL BE LESS AS WELL. MODELS
ARE CONSISTENT WITH SHOWING THE UPPER LOW OVER CALIFORNIA
BECOMING AN OPEN WAVE AS IT MOVES NORTHEAST ACROSS THE GREAT
BASIN. GFS CONTINUES TO BE THE WETTER SOLUTION VS THE ECMWF ON
FRIDAY...BUT BOTH MODELS SHOW AFTERNOON CONVECTION DEVELOPING IN
THE MOUNTAINS. THE WETTER GFS CARRIES THE CONVECTION EAST IN THE
EVENING WHILE THE DRIER ECMWF KEEPS THE EASTERN ZONES DRY. WILL
KEEP SLIGHT CHANCE POPS IN FOR FRIDAY EVENING UNTIL MODELS BECOME
MORE CONSISTENT. FOR SATURDAY...BOTH MODELS BUILD A STRONG UPPER
LEVEL HIGH PRESSURE CENTER INTO THE SOUTHERN PLAINS...WITH THE
ECMWF BUILDING THAT RIDGE UP INTO THE ROCKIES AS WELL. THE GFS IS
STARTING TO TREND THAT WAY...BUT STILL SWEEPS A BIT MORE MIDLEVEL
ENERGY ACROSS OUR AREA IN THE EVENING. MAINTAINED A SLIGHT CHANCE
FOR T-STORMS OVER THE MOUNTAINS TO ACCOUNT FOR MODEL
DIFFERENCES...BUT LEFT REMAINING AREAS DRY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1220 PM MDT SUN JUL 5 2015

SHOWERS AND THUNDERSTORMS ARE DEVELOPING ALONG THE CO/WY BORDER AT
18Z AND WILL MOVE TO THE NORTHEAST OVER THE NEXT FEW HOURS. THE
COLD FRONT IS STEADILY MOVING SOUTH ACROSS CENTRAL WYOMING AND
SOUTH DAKOTA...AND WILL INITIATE SHOWERS AND STORMS AS IT MOVES
SOUTH ACROSS OUR FORECAST AREA THROUGH THE AFTERNOON. MVFR
CONDITIONS ARE LIKELY IN THE HEAVIER STORMS LATE THIS AFTERNOON
AND EVENING...WITH STRATUS DEVELOPING OVERNIGHT BRINGING THE
POSSIBILITY OF IFR CONDITIONS ALONG THE CHEYENNE RIDGE. RAIN WILL
CONTINUE AT TIMES OVERNIGHT AS WELL AS A WEATHER DISTURBANCE MOVES
OVERHEAD. CONDITIONS SHOULD IMPROVE MID MORNING MONDAY.

&&

.FIRE WEATHER...
ISSUED AT 436 PM MDT SUN JUL 5 2015

NO FIRE WEATHER CONCERNS THROUGH THE MIDDLE OF NEXT WEEK.
WIDESPREAD WETTING RAINS WILL OCCUR THROUGH TONIGHT OVER MUCH OF THE
REGION.  A COLD FRONT WILL BRING MUCH COOLER TEMPERATURES ON MONDAY.
 MINIMUM AFTERNOON HUMIDITY VALUES WILL GENERALLY BE ABOVE 40
PERCENT THROUGH WEDNESDAY.  THERE WILL BE A CHANCE OF AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE MIDDLE OF THE
NEXT WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...ZF
LONG TERM...RJM
AVIATION...RJM
FIRE WEATHER...ZF
Hazardous weather outlook, Jul 5, 4:09 PM MDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
409 PM MDT SUN JUL 5 2015

WYZ101>119-062215-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
409 PM MDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
EVENING. HEAVY RAIN WILL BE THE MAIN THREAT WITH THESE STORMS
ACROSS SOUTHEAST WYOMING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MUCH COOLER TEMPERATURES ARE EXPECTED ON MONDAY WHICH MAY LIMIT
THUNDERSTORM ACTIVITY. HOWEVER....THUNDERSTORMS WILL BECOME MORE
NUMEROUS BY TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

NEZ002-003-019>021-054-055-095-096-062215-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
409 PM MDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING. SOME
OF THE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING
WINDS ALONG WITH HEAVY RAIN. A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 11 PM FOR DAWES...BOX BUTTE...MORRILL...AND CHEYENNE
COUNTIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MUCH COOLER TEMPERATURES ARE EXPECTED ON MONDAY WHICH MAY LIMIT
THUNDERSTORM ACTIVITY. HOWEVER....THUNDERSTORMS WILL BECOME MORE
NUMEROUS BY TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE REQUIRED ACROSS THE WESTERN NEBRASKA
PANHANDLE. PLEASE SEND SEVERE THUNDERSTORM REPORTS TO THE NATIONAL
WEATHER SERVICE IN CHEYENNE.

In the hours before

Special weather statement, Jul 5, 4:05 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
405 PM MDT SUN JUL 5 2015

NEZ019-020-052245-
SCOTTS BLUFF NE-BANNER NE-
405 PM MDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BANNER AND SCOTTS
BLUFF COUNTIES UNTIL 445 PM MDT...

AT 405 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HUBBARD HILL...OR 11 MILES SOUTHWEST OF SCOTTSBLUFF...MOVING
NORTHEAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCOTTSBLUFF...GERING...TERRYTOWN...HUBBARD HILL AND SCOTTS BLUFF
NATIONAL MONUMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4166 10386 4177 10394 4198 10372 4176 10350
TIME...MOT...LOC 2205Z 235DEG 11KT 4174 10380

HAMMER
Local storm report, Jul 5, 4:13 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
413 PM MDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             15 N BAYARD             41.97N 103.32W
07/05/2015  E1.75 INCH       MORRILL            NE   TRAINED SPOTTER

&&

GCLAYCOM
Local storm report, Jul 5, 4:23 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
423 PM MDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     21 N BAYARD             42.06N 103.32W
07/05/2015                   BOX BUTTE          NE   TRAINED SPOTTER

            WINDOWS BROKEN OUT OF HOUSE FROM LARGE HAIL. HAIL SIZE
            UNKNOWN.

0410 PM     TSTM WND GST     2 SW ANGORA             41.85N 103.13W
07/05/2015  M54 MPH          MORRILL            NE   STORM CHASER

&&

GCLAYCOM
Special weather statement, Jul 5, 4:32 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
432 PM MDT SUN JUL 5 2015

NEZ002-095-052315-
NORTH SIOUX NE-DAWES NE-
432 PM MDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SIOUX AND
SOUTHWESTERN DAWES COUNTIES UNTIL 515 PM MDT...

AT 432 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORT ROBINSON CAMPGROUND...OR 31 MILES WEST OF CHADRON...MOVING
SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRAWFORD...FORT ROBINSON CAMPGROUND AND FORT ROBINSON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
CENTRAL NEBRASKA.

LAT...LON 4245 10327 4244 10341 4267 10374 4281 10359
      4259 10310
TIME...MOT...LOC 2232Z 307DEG 20KT 4270 10359

HAMMER
Local storm report, Jul 5, 4:54 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
454 PM MDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FLASH FLOOD      2 S FEDERAL             41.24N 105.10W
07/05/2015                   LARAMIE            WY   LAW ENFORCEMENT

            FLASH FLOODING REPORTED BETWEEN FEDERAL AND SPRING CREEK
            RANCHES. NORTH 109 NEAR NORTH TABLE MOUNTAIN LOOP FLOODED
            AND CLOSED.

&&

GCLAYCOM
Local storm report, Jul 5, 5:01 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
501 PM MDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     FLASH FLOOD      2 S FEDERAL             41.24N 105.10W
07/05/2015                   LARAMIE            WY   LAW ENFORCEMENT

            FLOODING STILL OCCURRING JUST SOUTH OF FEDERAL. NORTH 109
            NEAR NORTH TABLE MOUNTAIN LOOP REMAINS CLOSED.

&&

GCLAYCOM

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 6:23 PM MDTSevere Thunderstorm WarningCYSBanner, Morrill, Scotts Bluff52 min
Jul 4, 7:13 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill47 min
Jul 4, 7:57 PM MDTSevere Thunderstorm WarningCYSCheyenne63 min
Jul 5, 2:46 PM MDTSpecial Weather StatementCYSBox Butte44 min
Jul 5, 2:55 PM MDTSpecial Weather StatementCYSKimball50 min
Jul 5, 3:22 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill53 min
Jul 5, 3:53 PM MDTSpecial Weather StatementCYSSioux37 min
Jul 5, 4:05 PM MDTSpecial Weather StatementCYSScotts Bluff40 min
Jul 5, 4:32 PM MDTSpecial Weather StatementCYSDawes43 min
Jul 5, 4:38 PM MDTSevere Thunderstorm WarningCYSDawes, Sioux24 min
Jul 5, 4:44 PM MDTAreal Flood AdvisoryCYSScotts Bluff3 hr
Jul 5, 5:35 PM MDTSpecial Weather StatementCYSBox Butte40 min

Nearby

Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.